# SDR TXER099790

- Difficulty date: March 3, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N155EW
- Make and model: Urocop EC 155B
- Aircraft serial: 6660
- Aircraft time: 595 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 524031
- Part serial: 3769
- Condition: Inoperative
- Location: Engine
- Part time: 596 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GEN WILL NOT MAINTAIN VOLTAGE / AMPS AT LOAD.
